# SDR 9701736627

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Engine: Pwa JT9D7Q
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: Y, T
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE FAILED AFTER TAKEOFF POWER WAS APPLIED.  AIRCRAFT TAXIED BACK TO THE GATE AND PASSENGERS DEPLANED THROUGH JETWAY WITHOUT FURTHER EVENT.  MAINTENANCE FOUND NR 1 ENGINE DIFFUSER CASE AND COMBUSTION CHAMBERS RUPTURED.  DAMAGE TO PYLON SKIN AND WING LEADING EDGE FROM ENGINE DEBRIS WERE REPORTED.  DAMAGE TO BE REPAIRED AND NR 1 ENGINE TO BE REPLACED.
